# SDR CALA0700545

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 6547952U133
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN C-2 DOOR FORWARD UPPER PAN AT PULLEY BRACKET ATTACH POINT.  THE FRAME PAN WAS REMOVED AND REPLACED IAW SRM 51-10-02.
